# SDR HEEA954608

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 412040002113
- Condition: Chip Warn
- Location: M/R
- Part time: 5,733 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT OUTBOUND. RETURNED TO BASE. CHIP LIGHT CAME FROM PLANETARY GEAR RING.  CLEANED, PENALTY RUN OK AND RETURNED TO SERVICE.
